World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Infinite Dimensional Analysis, Quantum Probability and Related Topics cover

Volume 16, Issue 04 (December 2013)

No Access
HIERARCHY OF LÉVY–LAPLACIANS AND QUANTUM STOCHASTIC PROCESSES
  • 1350027

https://doi.org/10.1142/S0219025713500276

No Access
CLASSES OF MRM-APPLICABLE MEASURES FOR THE POWER FUNCTION OF GENERAL ORDER
  • 1350028

https://doi.org/10.1142/S0219025713500288

No Access
PATH INTEGRAL METHOD FOR LIMITING DISTRIBUTION OF AN ESTIMATOR ARISING FROM AN AR(1)-PROCESS WITH A UNIT ROOT
  • 1350029

https://doi.org/10.1142/S021902571350029X

No Access
APPLICATION OF p-ADIC ANALYSIS TO TIME SERIES
  • 1350030

https://doi.org/10.1142/S0219025713500306

No Access
BURES DISTANCE FOR COMPLETELY POSITIVE MAPS
  • 1350031

https://doi.org/10.1142/S0219025713500318

No Access
AN INVARIANCE PRINCIPLE FOR THE TAGGED PARTICLE PROCESS IN CONTINUUM WITH SINGULAR INTERACTION POTENTIAL
  • 1350032

https://doi.org/10.1142/S021902571350032X

No Access
COVARIANT GNS REPRESENTATION FOR OPEN C*-DYNAMICAL SYSTEMS
  • 1350033

https://doi.org/10.1142/S0219025713500331

No Access
AN INVERSION FORMULA FOR THE GAUSSIAN RADON TRANSFORM FOR BANACH SPACES
  • 1350034

https://doi.org/10.1142/S0219025713500343